MathSciNet Relay Station
MathSciNet bibliographic data
MR646156 41A15 (41A60 65D07)
Rice, John; Rosenblatt, Murray Integrated mean squared error of a smoothing spline. J. Approx. Theory 33 (1981), no. 4, 353–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement